Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 35, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 21, 2025, 12:11 AM CDT for Audrain County, Callaway County, Montgomery County, Missouri. It was in force for 5 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2025, 12:11 AM CDT (05:11 UTC)
- Expired
- Jul 21, 2025, 5:06 AM CDT
- In force
- 5 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Callaway County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 2:33 AM CDT | FLASH FLOOD | 2 Nw Wellsville, MO | Reports of water over the road along Highway 19. |
| Jul 21, 2:33 AM CDT | FLASH FLOOD | Laddonia, MO | Many roads underwater in Laddonia. |
| Jul 21, 2:34 AM CDT | FLASH FLOOD | Farber, MO | Water over Highway 54 in Farber, MO. |
| Jul 21, 2:36 AM CDT | FLASH FLOOD | 1 N Laddonia, MO | Over 1 foot of water over the roadway. |
| Jul 21, 2:36 AM CDT | FLASH FLOOD | 3 N Laddonia, MO | Over 1 ft of water over the roadway. |
| Jul 21, 4:10 AM CDT | FLASH FLOOD | 2 Wnw Farber, MO | Water rescue completed on HWY 54 between Farber and Bassinger Corner. |
| Jul 21, 4:12 AM CDT | FLASH FLOOD | 1 N Laddonia, MO | Vehicle into water in front of POET Biorefinery. |
| Jul 21, 4:12 AM CDT | FLASH FLOOD | Martinsburg, MO | Vehicle into water at HWY 19 in Martinsburg. |
| Jul 21, 4:13 AM CDT | FLASH FLOOD | 6 Wnw Middletown, MO | Hwy BB just west of Hwy W impassable near Middletown. |
| Jul 21, 4:14 AM CDT | FLASH FLOOD | 5 N Rush Hill, MO | Hwy J at Hwy B north of Rush Hill impassable. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 142 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.2 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
742
WGUS53 KLSX 210511
FFWLSX
MOC007-027-139-210815-
/O.NEW.KLSX.FF.W.0035.250721T0511Z-250721T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1211 AM CDT Mon Jul 21 2025
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Audrain County in central Missouri...
Northern Callaway County in central Missouri...
Montgomery County in east central Missouri...
* Until 315 AM CDT.
* At 1211 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Additional rainfall amounts of 2 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mexico, Vandalia, Montgomery City, Wellsville, Auxvasse, New
Florence, Laddonia, Bellflower, Farber, Martinsburg, Shamrock,
Williamsburg, Buell, High Hill, Middletown, Rush Hill, Kingdom
City, Benton City, Vandiver and Danville.
This includes the following State Parks...
Graham Cave State Park.
This includes Interstate 70 in Missouri near exit 155...and
between exits 170 and 179.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3906 9211 3924 9210 3933 9172 3932 9172
3932 9159 3932 9144 3914 9141 3914 9126
3886 9127 3897 9214 3902 9213 3903 9213
3906 9213
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MRB5 follow-up statements
318
WGUS73 KLSX 210602
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
102 AM CDT Mon Jul 21 2025
MOC007-027-139-210815-
/O.CON.KLSX.FF.W.0035.000000T0000Z-250721T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Audrain MO-Callaway MO-Montgomery MO-
102 AM CDT Mon Jul 21 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS
MORNING FOR AUDRAIN AND NORTHERN CALLAWAY COUNTIES IN CENTRAL
MISSOURI AND MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
At 102 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. The expected rainfall rate is 1 to 2 inches in 1 hour.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mexico, Vandalia, Montgomery City, Wellsville, Auxvasse, New
Florence, Laddonia, Bellflower, Farber, Martinsburg, Shamrock,
Williamsburg, Buell, High Hill, Middletown, Rush Hill, Kingdom
City, Benton City, Vandiver and Danville.
This includes the following State Parks...
Graham Cave State Park.
This includes Interstate 70 in Missouri near exit 155...and
between exits 170 and 179.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3906 9211 3924 9210 3933 9172 3932 9172
3932 9159 3932 9144 3914 9141 3914 9126
3886 9127 3897 9214 3902 9213 3903 9213
3906 9213
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MRB964
WGUS73 KLSX 210715
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
215 AM CDT Mon Jul 21 2025
MOC027-210725-
/O.CAN.KLSX.FF.W.0035.000000T0000Z-250721T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Callaway MO-
215 AM CDT Mon Jul 21 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN CALLAWAY COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 100 PM CDT Monday for portions
of Illinois and Missouri.
&&
LAT...LON 3906 9190 3923 9198 3933 9172 3932 9172
3932 9144 3914 9141 3914 9126 3899 9127
3906 9163
$$
MOC007-139-210815-
/O.CON.KLSX.FF.W.0035.000000T0000Z-250721T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Audrain MO-Montgomery MO-
215 AM CDT Mon Jul 21 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT EARLY THIS
MORNING FOR EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI AND NORTHERN
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
At 215 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 3 and 4 inches of rain have
fallen. The expected rainfall rate is 2 to 3 inches in 1 hour.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Mexico, Vandalia, Wellsville, Laddonia, Bellflower, Farber,
Martinsburg, Buell, Middletown, Rush Hill, Benton City and
Vandiver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3906 9190 3923 9198 3933 9172 3932 9172
3932 9144 3914 9141 3914 9126 3899 9127
3906 9163
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
MRB777
WGUS53 KLSX 210738
FFWLSX
MOC007-139-210945-
/O.EXT.KLSX.FF.W.0035.000000T0000Z-250721T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
238 AM CDT Mon Jul 21 2025
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Eastern Audrain County in central Missouri...
Northern Montgomery County in east central Missouri...
* Until 445 AM CDT.
* At 238 AM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area, particularly across
Highway 19 where 1-2ft of water is covering the road. Between 3
and 5 inches of rain have fallen. The expected rainfall rate is 2
to 3 inches in 1 hour. Additional rainfall amounts of 2 to 3
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Mexico, Vandalia, Wellsville, Laddonia, Bellflower, Farber,
Martinsburg, Buell, Middletown, Rush Hill, Benton City and
Vandiver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3906 9190 3923 9198 3933 9172 3932 9172
3932 9144 3914 9141 3914 9126 3899 9127
3906 9163
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
MRB601
WGUS53 KLSX 210914
FFWLSX
MOC007-139-211145-
/O.EXT.KLSX.FF.W.0035.000000T0000Z-250721T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
414 AM CDT Mon Jul 21 2025
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Eastern Audrain County in central Missouri...
Northern Montgomery County in east central Missouri...
* Until 645 AM CDT.
* At 414 AM CDT, Local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 4 and 7
inches of rain have fallen. Additional rainfall amounts up to 0.5
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Mexico, Vandalia, Wellsville, Laddonia, Bellflower, Farber,
Martinsburg, Buell, Middletown, Rush Hill, Benton City and
Vandiver.
Heavy rain has largely ended, but significant flooding may continue
due to slowly receding runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3906 9190 3923 9198 3933 9172 3932 9172
3932 9144 3914 9141 3914 9126 3899 9127
3906 9163
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
19642
WGUS73 KLSX 211006
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
506 AM CDT Mon Jul 21 2025
MOC007-139-211016-
/O.CAN.KLSX.FF.W.0035.000000T0000Z-250721T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Audrain MO-Montgomery MO-
506 AM CDT Mon Jul 21 2025
...FLASH FLOOD WARNING FOR EASTERN AUDRAIN COUNTY IN CENTRAL
MISSOURI AND NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI HAS
BEEN REPLACED WITH A FLOOD WARNING...
While heavy rain has largely ended in this area, it will take
several hours for runoff from earlier storms to work through local
drainage, and flooding will likely continue as a result.
&&
LAT...LON 3906 9190 3923 9198 3933 9172 3932 9172
3932 9144 3914 9141 3914 9126 3899 9127
3906 9163
$$
BRCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 6:54 PM CDT, 5 hours 17 minutes earlier. Its key messages:
- Another round of thunderstorms is expected late this afternoon/ evening into overnight, mainly along/north of I-70. A few thunderstorms could be severe this evening, but heavy rainfall and flash flooding will become the primary threat overnight in the Flood Watch Area.
- After a slightly cooler day Monday, dangerous heat and humidity will make a widespread resurgence on Tuesday, persisting through at least Thursday.
Area forecast discussion, Jul 20, 6:54 PM CDT, 5 hours 17 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
654 PM CDT Sun Jul 20 2025
.UPDATE...
Issued at 621 PM CDT Sun Jul 20 2025
Strong to severe thunderstorms continue to percolate along a weak
area of surface convergence evident in regional surface
observations across central Illinois. The severe weather threat
will drift east this evening, and the ongoing showery activity in
northern Missouri and west-central Illinois will keep severe
thunderstorm chances limited after sunset.
This boundary, however, may serve as the catalyst for heavy rain
and flash flooding tonight when the LLJ intensifies. While
uncertainty over coverage and location still exists, the axis of
heaviest rain may exist as far southwest as from Kirksville, MO
through St. Louis to Salem, IL. Outside of this axis, the
environment is primed for heavy rain and flash flooding regardless
of whether training thunderstorms develop. The current extent of
the Flood Watch remains sufficient and no major changes to that
product or the resultant messaging are expected.
MRB
&&
.KEY MESSAGES...
- Another round of thunderstorms is expected late this afternoon/
evening into overnight, mainly along/north of I-70. A few
thunderstorms could be severe this evening, but heavy rainfall
and flash flooding will become the primary threat overnight in
the Flood Watch Area.
- After a slightly cooler day Monday, dangerous heat and humidity
will make a widespread resurgence on Tuesday, persisting through
at least Thursday.
&&
.SHORT TERM... (Through Late Monday Night)
Issued at 243 PM CDT Sun Jul 20 2025
Along and south of I-70, little to no morning precipitation and
clearing of morning altocumulus has allowed temperatures to climb
into the 90s F in most locations this afternoon, which, combined
with dewpoints in the mid-70s F, is yielding heat index values of
100+ F. The footprint of these values is much larger than Saturday.
To the north across northern MO into west-central IL, persistent
showers and clouds have held temperatures closer to 80 F,
contrasting locations to the south. These showers are being driven
by weak mid-level FGEN/WAA in the right entrance region of an upper-
level jet streak, and may persist through much of the rest of the
afternoon.
To the west, a weak MCV is tracking into western MO,
accompanied by additional elevated showers and thunderstorms. This
feature will likely be the catalyst for a few thunderstorms to
develop in the CWA this afternoon or for the upstream thunderstorms
to strengthen/become surface-based as they arrive. CAMs have been
poorly handling the ongoing showers and thunderstorms and confidence
is low on which scenario is more likely, but coverage should be
greatest along/north of I-70 near a weak front reinforced southward
by ongoing showers. Regardless, an unstable airmass is in place with
2500 to 3500 J/kg of MLCAPE, combined with 20 to 30 kt of deep-layer
wind shear. Forecast soundings also contain slight low-level
hodograph curvature (100 to 150 m2/s2 0-3 SRH) suggesting a few
transient supercells are possible, leading to a short window late
this afternoon/evening for a brief tornado and marginally severe
hail. However, deep-layer flow paralleling the front favors some
upscale growth into clusters/MCS with time, leading to families of
wet microbursts with sporadic damaging winds being a greater
threat.
As a modest 35-kt west-southwesterly LLJ develops and its nose
becomes positioned near the CWA this evening into overnight, the
threat of heavy rainfall and flash flooding will increase as CAMs
and conceptual models support one or more clusters or MCSs
developing across the region. The environment will be very favorable
for efficient, high rainfall rates with anomalous PW of 2 to 2.5"
and deep warm cloud depths. With upwind Corfidi vectors around 10
kt, thunderstorm will be capable of prolific training and
backbuilding. The latest HREF LPMM contains streaks of 3 to 6+"
across both IL and MO north of I-70, supporting the idea of flash
flooding. That being said, CAMs vary widely with the location and
evolution of thunderstorms tonight, which is likely to do with mixed
poor handling of ongoing showers and thunderstorms. To account for
this large spatial uncertainty, the going Flood Watch has been
expanded a tier of counties southward, including the St. Louis
metro, to account for the scenarios depicted by more southerly
thunderstorm-reaching CAMs.
As the LLJ begins to weak Monday morning, a gradual weakening of
thunderstorms will occur, but at least clouds will linger further
into the day aside from uncertainty on exactly precipitation will
cease altogether. With the composite outflow boundary/front
stretchering along the Mississippi River, 20 to 30 percent of HREF
membership has diurnal development of showers and thunderstorms, but
forcing is rather nebulous and will limit coverage. There is a
conditional potential for another round of showers and thunderstorms
Monday night, accompanying "ridge running" mid-level shortwave
troughs or initiating at the nose of the LLJ across the Upper
Midwest and tracking southward. With widespread clouds and
precipitation during the morning, confidence is high that high
temperatures will be briefly cooler on Monday, but 50 to 80 percent
of HREF membership has sufficient scattering of clouds and heating
of temperatures into the 90s F to yield heat index values of 100+ F
along/south of the Missouri River. That means that some locations in
the northern and eastern extent of the Extreme Heat Warning could
fail to reach 100 F heat index, but with more widespread heat
returning on Tuesday and hesitation to complicate headlines, no
changes have been made.
Pfahler
&&
.LONG TERM... (Tuesday through Next Sunday)
Issued at 243 PM CDT Sun Jul 20 2025
Confidence remains high that heat and humidity will become more
widespread on Tuesday, continuing through mid-week as an upper-level
ridge amplifies and becomes positioned overhead, limiting the
opportunity for precipitation and clouds. That being said, the
chance of showers and thunderstorms never really reaches zero in
ensemble models and bounces between 10 and 30 percent with the
aforementioned boundary and front from Monday, or some semblance of
it, only very slowly dissolving with time. Overall, any of this
activity should be sporadic with limited forcing and warm mid-level
temperatures generally unfavorable for thunderstorms.
The prolonged period of widespread and dangerous daily heat index
values of 100 to 105+ F will persist through at least Thursday,
supported by 60 to 90 percent of ensemble model membership and NBM
interquartile high temperature ranges confined to the 90s F combined
with 70+ F dewpoints. The longevity of the heat wave becomes more
uncertain at the end of the week into next weekend with some signs
of the upper-level ridge de-amplifying and opening up opportunities
for passing shortwave troughs to conjure some showers and
thunderstorms. This evolution does not necessarily mean that the
heat will end, but it does lower confidence needed to further extend
heat headlines beyond their current end times.
Pfahler
&&
.AVIATION... (For the 00z TAFs through 00z Monday Evening)
Issued at 621 PM CDT Sun Jul 20 2025
VFR conditions currently exist at the terminals, though over the
next few hours we will see a blossoming of showers and
thunderstorms on the nose of a strengthening LLJ. The best chances
for impacts are at the St. Louis area terminals and KUIN, though
exactly when remains somewhat uncertain. Further west, the central
Missouri terminals may see convection overnight as well, but their
uncertainty is more centered around the event's actual occurrence
as opposed to when. Lower CIGs and IFR visibility can be expected
in the heaviest downpours, which may last upwards of an hour or
two at a time depending on the setup.
This activity will gradually wane by sunrise, leading to largely
VFR conditions for Monday. KUIN is the exception, where guidance
consistently shows low-level moisture remaining in place and MVFR
(and brief instances of IFR) CIGs staying in place.
MRB
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Monday afternoon for Audrain MO-Knox MO-
Lewis MO-Lincoln MO-Marion MO-Monroe MO-Montgomery MO-Pike
MO-Ralls MO-Saint Charles MO-Saint Louis City MO-Saint
Louis MO-Shelby MO-Warren MO.
Extreme Heat Watch from Tuesday afternoon through Thursday
evening for Knox MO-Lewis MO-Marion MO-Monroe MO-Pike MO-
Ralls MO-Shelby MO.
Extreme Heat Warning until 7 PM CDT Thursday for Audrain MO-
Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-Madison MO-
Moniteau MO-Montgomery MO-Osage MO-Reynolds MO-Saint
Charles MO-Saint Francois MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch through Monday afternoon for Adams IL-Bond IL-Brown
IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Marion IL-Montgomery IL-Pike IL-
Saint Clair IL-Washington IL.
Extreme Heat Watch from Tuesday afternoon through Thursday
evening for Adams IL-Bond IL-Brown IL-Calhoun IL-Clinton IL-
Fayette IL-Greene IL-Jersey IL-Macoupin IL-Marion IL-
Montgomery IL-Pike IL-Washington IL.
Extreme Heat Warning until 7 PM CDT Thursday for Madison IL-
Monroe IL-Randolph IL-Saint Clair IL.
&&
WFO LSXHazardous weather outlook, Jul 20, 2:48 PM CDT, 9 hours 23 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 248 PM CDT Sun Jul 20 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-212000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 248 PM CDT Sun Jul 20 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely tonight along and north of Interstate 70. A few thunderstorms could be severe this evening but heavy rainfall and flash flooding will become a greater threat overnight in the Flood Watch area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms with heavy rain may continue into Monday morning. A slight chance of thunderstorms exists Tuesday and again Friday through Saturday. Dangerous heat will continue in areas south of the Missouri River Monday, and expand into the rest of the area Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
In the hours before
Local storm report, Jul 20, 10:46 PM CDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1046 PM CDT Sun Jul 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Flash Flood 2 E Avena 39.01N 88.90W
07/20/2025 Fayette IL Law Enforcement
US-40 at 1900st impassible due to flooding.
&&
MRBLocal storm report, Jul 20, 11:38 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1138 PM CDT Sun Jul 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM Flash Flood Elsberry 39.17N 90.78W
07/20/2025 Lincoln MO Emergency Mngr
Highway P in Elsberry underwater and closed.
&&
BRCLocal storm report, Jul 20, 11:57 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1157 PM CDT Sun Jul 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM Rain Fillmore 39.12N 89.28W
07/20/2025 M3.78 Inch Montgomery IL Public
Fell in 3 hr 45 min.
&&
BRCLocal storm report, Jul 20, 11:58 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1158 PM CDT Sun Jul 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM Rain 5 E Ramsey 39.14N 89.01W
07/20/2025 E4.77 Inch Fayette IL Public
Fell in 4 hrs 10 min.
&&
BRCLocal storm report, Jul 21, 12:01 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1201 AM CDT Mon Jul 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM Flood Brownstown 38.99N 88.95W
07/20/2025 Fayette IL Public
Family was stuck in vehicle due to water,
but was able to walk out on their own
accord.
&&
BRCLocal storm report, Jul 21, 12:02 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1202 AM CDT Mon Jul 21 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM Flood Brownstown 38.99N 88.95W
07/20/2025 Fayette IL Public
Corrects previous flood report from
Brownstown. Family was stuck in vehicle due
to water, but was able to walk out on their
own accord.
&&
BRCThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 11:33 PM CDT | Flash Flood Warning | LSX | Lincoln, Pike, Ralls | 4 hr |
| Jul 21, 12:27 AM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Saint Louis, Warren, City of Saint Louis | 3 hr |
| Jul 21, 1:00 AM CDT | Flash Flood Warning | LSX | Audrain, Monroe, Pike, Ralls, Shelby | 3 hr |
| Jul 21, 2:03 AM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Jul 21, 2:54 AM CDT | Flash Flood Warning | LSX | Callaway, Montgomery, Warren | 3 hr |
| Jul 21, 3:24 AM CDT | Areal Flood Advisory | LSX | Lincoln, Saint Charles, Saint Louis, Warren | 56 min |
| Jul 21, 3:47 AM CDT | Areal Flood Advisory | LSX | Audrain, Monroe, Ralls, Shelby | 5 hr |
| Jul 21, 4:20 AM CDT | Flash Flood Warning | LSX | Saint Charles, Saint Louis | 77 min |
| Jul 21, 4:40 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Warren | 3 hr |
| Jul 21, 4:57 AM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 3 hr |
| Jul 21, 5:06 AM CDT | Areal Flood Warning | LSX | Audrain, Montgomery | 6 hr |
| Jul 21, 5:26 AM CDT | Areal Flood Warning | LSX | Callaway, Montgomery, Warren | 6 hr |
| Jul 21, 5:32 AM CDT | Flash Flood Warning | LSX | Jefferson | 86 min |
| Jul 21, 5:37 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 113 min |
| Jul 21, 5:51 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway, Cole, Moniteau | 3 hr |
| Jul 21, 6:54 AM CDT | Areal Flood Warning | LSX | Monroe, Ralls | 5 hr |
| Jul 21, 6:58 AM CDT | Areal Flood Advisory | LSX | Jefferson | 3 hr |
| Jul 21, 9:02 AM CDT | River Flood Warning | LSX | Monroe | 22 hr |
| Jul 21, 9:02 AM CDT | River Flood Warning | LSX | Lewis | 22 hr |
| Jul 21, 9:03 AM CDT | River Flood Warning | LSX | Lincoln | 46 hr |
| Jul 21, 9:20 AM CDT | River Flood Warning | LSX | Lincoln | 54 hr |
| Jul 21, 11:27 AM CDT | Areal Flood Warning | LSX | Audrain, Montgomery, Pike, Ralls | 6 hr |
| Jul 21, 1:57 PM CDT | Heat Advisory | LSX | Audrain, Boone, Callaway, Cole, Crawford, Gasconade and 18 more | 9 days |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.